Toggle Main Menu Toggle Search

Open Access padlockePrints

Representations of Discrete Interval Orders and Semi-Orders

Lookup NU author(s): Professor Maciej KoutnyORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Janicki R, Koutny M

Publication type: Article

Publication status: Published

Journal: Journal of Information Processing and Cybernetics EIK

Year: 1994

Volume: 30

Issue: 3

Pages: 161-168

ISSN (print): 0863-0593

Publisher: Akademie-Verlag GmbH